# SDR AALA20000868

- Difficulty date: May 25, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N1439A
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11434
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 60049101
- Part serial: A6045
- Condition: Discharged
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOS - FLT 592 - DURING OVERNIGHT CHECK, L1 DOOR SLIDE PRESSURE OUT OF GREEN BAND.  REPLACED SLIDE, SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
